IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

$ 2\,000\,000$ Steiner triple systems of order $ 19$


Authors: D. R. Stinson and H. Ferch
Journal: Math. Comp. 44 (1985), 533-535
MSC: Primary 05B07
DOI: https://doi.org/10.1090/S0025-5718-1985-0777284-3
MathSciNet review: 777284
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Using a hill-climbing algorithm, we construct 2117600 Steiner triple systems of order 19. These are tested for isomorphism by means of invariants, and 2111276 are shown to be nonisomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 05B07

Retrieve articles in all journals with MSC: 05B07


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1985-0777284-3
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society